Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 71, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 1, 2006, 7:47 PM CDT for Adams County, Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2006, 7:47 PM CDT (00:47 UTC)
- Expired
- Jul 1, 2006, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Adams County, WI
The radar
The La Crosse radar (KARX), 118 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:50 PM CDT | HAIL 1 | 2 N Wisconsin Dells, WI | AT HIGHWAY 12 AND 16 AT INTERSTATE 94. |
| Jul 1, 7:53 PM CDT | HAIL 0.75 | 2 E Rocky Arbor State P, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 6:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 020047 SVRARX WIC001-020130- /O.NEW.KARX.SV.W.0071.060702T0047Z-060702T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 747 PM CDT SAT JUL 1 2006 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ADAMS COUNTY IN CENTRAL WISCONSIN... * UNTIL 830 PM CDT * AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF K AND L CAMPGROUND...OR ABOUT NEAR WISCONSIN DELLS... AND MOVING EAST AT 25 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... K AND L CAMPGROUND AROUND 755 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. LAT...LON 4376 8984 4365 8979 4365 8960 4374 8960 $$ BINAU
4 follow-up statements
000 WWUS53 KARX 020100 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 800 PM CDT SAT JUL 1 2006 WIC001-020130- /O.CON.KARX.SV.W.0071.000000T0000Z-060702T0130Z/ ADAMS WI- 800 PM CDT SAT JUL 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHEASTERN ADAMS COUNTY... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COUNTY ROADS B AND P...OR NEAR WISCONSIN DELLS...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BIG SPRING AROUND 805 PM... TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM SATURDAY EVENING FOR NORTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM SATURDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHWEST WISCONSIN. LAT...LON 4376 8984 4365 8979 4365 8960 4374 8960 $$ BINAU
000 WWUS53 KARX 020107 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 807 PM CDT SAT JUL 1 2006 WIC001-020130- /O.CON.KARX.SV.W.0071.000000T0000Z-060702T0130Z/ ADAMS WI- 807 PM CDT SAT JUL 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHEASTERN ADAMS COUNTY... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIG SPRING...OR 6 MILES EAST OF WISCONSIN DELLS...MOVING SOUTHEAST AT 25 MPH. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4376 8984 4365 8979 4365 8960 4374 8960 $$ 04
000 WWUS53 KARX 020119 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 819 PM CDT SAT JUL 1 2006 WIC001-020130- /O.CON.KARX.SV.W.0071.000000T0000Z-060702T0130Z/ ADAMS WI- 819 PM CDT SAT JUL 1 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHEASTERN ADAMS COUNTY... AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIG SPRING...OR 7 MILES NORTHEAST OF WISCONSIN DELLS...MOVING SOUTHEAST AT 20 MPH. TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR SOUTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM SATURDAY EVENING FOR NORTHWESTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM SATURDAY EVENING FOR NORTHEASTERN IOWA AND SOUTHWEST WISCONSIN. LAT...LON 4376 8984 4365 8979 4365 8960 4374 8960 $$ BINAU
000 WWUS53 KARX 020129 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 829 PM CDT SAT JUL 1 2006 WIC001-020139- /O.EXP.KARX.SV.W.0071.000000T0000Z-060702T0130Z/ ADAMS WI- 829 PM CDT SAT JUL 1 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY EXPIRES AT 830 PM CDT... TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER SERVICE DIAL 6 0 8 7 8 4 7 2 1 4. LAT...LON 4376 8984 4365 8979 4365 8960 4374 8960 $$ 04
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:22 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 1, 3:22 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 322 PM CDT SAT JUL 1 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SEVERE WEATHER CHANCES LATE THIS AFTERNOON AND EVENING...AND PRECIPITATION CHANCES FROM SUNDAY INTO MONDAY NIGHT ARE THE MAIN CONCERNS FOR THIS TIME PERIOD. AT 3 PM...A COLD FRONT EXTENDED FROM MARQUETTE MICHIGAN SOUTHEAST TO THE SOUTHERN SUBURBS OF THE TWIN CITIES TO SIOUX CITY IOWA. SKIES BECAME PARTLY SUNNY BEHIND THE SHOWERS AND THUNDERSTORMS THIS MORNING. THIS ALLOWED THE MOST UNSTABLE CAPES TO CLIMB INTO THE 2500 TO 3500 J/KG RANGE ACROSS THE FORECAST AREA THIS AFTERNOON. THE HIGHEST CAPES ARE CURRENTLY LOCATED TO THE SOUTH OF SEVERE THUNDERSTORM WATCH 567 ACROSS WESTERN WISCONSIN. THE BEST EFFECTIVE BULK SHEAR...50 TO 55 KNOTS...IS CURRENTLY LOCATED ACROSS NORTH CENTRAL AND NORTHEAST WISCONSIN. ACROSS OUR AREA THE EFFECTIVE SHEAR HAS BEEN GRADUALLY INCREASING THIS AFTERNOON AS A 45 TO 50 KNOT HAS BEEN TRANSVERSING EAST ACROSS SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. THE SHEAR IS ALREADY SUPPORTIVE OF SUPERCELLS ACROSS SOUTHEAST MINNESOTA...AND CENTRAL...WEST CENTRAL...AND NORTH CENTRAL WISCONSIN. THE SURFACE CONVECTIVE INHIBITION HAS BEEN GRADUALLY DECREASING AS COOLER AIR BETWEEN 850 MB AND 700 MB IS BEING ADVECTED INTO THE REGION FROM THE DAKOTAS AND NORTHERN MINNESOTA. AS A RESULT...I EXPECT THAT THE THUNDERSTORMS CURRENTLY LOCATED OVER NORTHERN WISCONSIN AND UPPER MICHIGAN WILL GRADUALLY BUILD SOUTHWEST ACROSS WESTERN WISCONSIN AND SOUTHERN MINNESOTA. WE ARE ALREADY BEGINNING TO SEE SIGNS THAT THIS CAP MAY BE ALREADY BEGINNING TO BREAK ACROSS SOUTH CENTRAL MINNESOTA AS SHOWERS ARE ALREADY DEVELOPING BETWEEN NEW ULM AND WINDOM. AS A RESULT...I WOULD NOT BE TOO SURPRISED TO SEE YET ANOTHER WATCH BOX BE ISSUED SOUTH AND WEST OF SEVERE THUNDERSTORM WATCH NUMBER 567. THE MAIN SEVERE WEATHER THREATS WILL LIKELY BY LARGE HAIL AND DAMAGING WINDS. THIS COLD FRONT WILL BECOME STATIONARY ACROSS NORTHERN AND CENTRAL IOWA AFTER MIDNIGHT TONIGHT...AND REMAIN NEARLY STATIONARY THROUGH SUNDAY NIGHT. 850 MB MOISTURE CONVERGENCE IS NOT OVERLY THAT IMPRESSIVE. AS A RESULT...I AM THINKING THAT THE CONVECTION WILL LIKELY REMAIN SCATTERED. THROUGH THIS TIME PERIOD...THE 0-6KM BULK SHEAR REMAINS IN THE 20 TO 30 KNOT RANGE. IN ADDITION...THE MEAN LAYER CAPES WILL BE CLIMBING INTO THE 1500-2500 J/KG RANGE. THIS MAY BE SUPPORTIVE OF A FEW ISOLATED SEVERE THUNDERSTORMS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. FURTHER NORTH...THE 0-6 KM IS MUCH MORE SUPPORTIVE OF SUPERCELL DEVELOPMENT. HOWEVER THERE IS SOME QUESTION OF WHETHER THERE WILL BE ANYTHING TO SET OFF CONVECTION. BOTH THE GFS AND NAM SUGGEST THAT A 700 MB SHORT WAVE TROUGH MAY MOVE THROUGH THE AREA LATE SUNDAY AFTERNOON AND NIGHT. HOWEVER...THEY DIFFER DRAMATICALLY ON WHETHER ANY PRECIPITATION WILL MOVE INTO OUR AREA. FOR THE TIME BEING...I JUST WENT WITH A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS. ON MONDAY AFTERNOON AND NIGHT...A CANADIAN COLD FRONT WILL MOVE SOUTHEAST THROUGH THE FORECAST AREA. THE NAM HAS THIS FRONT MOVING THROUGH THE REGION DRY. MEANWHILE...THE GFS DOES GENERATE PRECIPITATION ALONG IT. FOR THE TIME BEING...I AM LEANING TOWARD THE GFS AND HAVE KEPT THE LOW PRECIPITATION CHANCES IN THE FORECAST. .LONG TERM...TUESDAY THROUGH SATURDAY THE MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THIS PERIOD WILL BEGIN THIS FORECAST PERIOD WITH AN UPPER LEVEL TROUGH ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AND GREAT LAKES. AT THE SURFACE...A CANADIAN HIGH PRESSURE WILL BE BUILDING SOUTH ACROSS THESE SAME AREAS. THIS HIGH WILL PROVIDE DRY WEATHER...AND NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES. FROM WEDNESDAY NIGHT INTO THURSDAY...500 MB HEIGHTS WILL RISE ABOUT 60 DECAMETERS AS AN UPPER LEVEL RIDGE BUILD ACROSS THE REGION. THIS RIDGE WILL LIKELY REMAIN ACROSS THE AREA INTO SATURDAY. 850 MB TEMPERATURES ARE FORECAST TO SLOWLY CLIMB FROM AROUND 12C ON WEDNESDAY MORNING TO AROUND 16C BY SATURDAY MORNING. AS A RESULT THERE WILL BE A SLOW MODERATION IN TEMPERATURES FROM NEAR NORMAL TO ABOUT 5 TO 10F ABOVE NORMAL. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && BOYNE
Hazardous weather outlook, Jul 1, 5:09 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 509 PM CDT SAT JUL 1 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-021000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 509 PM CDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS EVENING INTO THE OVERNIGHT A COLD FRONT MOVING SLOWLY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY WILL CONTINUE TO FOCUS SCATTERED THUNDERSTORM DEVELOPMENT THROUGH THE NIGHT. THE MOST NOTABLE AREA FOR SEVERE THUNDERSTORM POTENTIAL... WITH STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS...WILL BE ACROSS NORTHEASTERN IOWA THROUGH THE EVENING HOURS... WITH LESSER THREATS ACROSS SOUTHEAST MINNESOTA INTO SOUTHWEST AND CENTRAL WISCONSIN. THE SEVERE WEATHER THREAT WILL DECREASE DRAMATICALLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONT WILL BECOME STATIONARY ACROSS CENTRAL IOWA AND NORTHERN ILLINOIS SUNDAY AND MONDAY...AND REMAIN THE FOCUS FOR THUNDERSTORM PRODUCTION. GOOD INSTABILITY...ALONG WITH FAVORABLE LOW LEVEL WINDS...WILL PROVIDE THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE. LOCALLY...THE MAIN THREAT AREA WOULD BE NORTHEAST IOWA AND SOUTHWEST WISCONSIN...ALTHOUGH THE BEST CHANCES LOOK TO BE SOUTH ACROSS CENTRAL IOWA AND NORTHERN ILLINOIS. THE MAIN SEVERE THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE QUITE POSSIBLE ACROSS POTIONS OF NORTHEAST IOWA THROUGH 10 PM...AND LESS LIKELY ACROSS SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN. ALL SPOTTER GROUPS ARE ENCOURAGED HOWEVER...TO MONITOR THE LATEST FORECAST AND STATEMENTS...AND ANY LOCAL THUNDERSTORM DEVELOPMENT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
In the hours before
Local storm report, Jul 1, 7:06 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL VIROQUA 43.56N 90.89W
07/01/2006 E1.00 INCH VERNON WI LAW ENFORCEMENT
&&
ELSENLocal storm report, Jul 1, 7:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 2 E WHITE CREEK 43.84N 89.82W
07/01/2006 E1.00 INCH ADAMS WI PUBLIC
&&
ELSENLocal storm report, Jul 1, 7:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL VIROQUA 43.56N 90.89W
07/01/2006 E0.88 INCH VERNON WI EMERGENCY MNGR
6 INCH TREE DOWN...MANY OTHER TREES DOWN...DAMAGE TO A
HOME.
&&
ELSENLocal storm report, Jul 1, 7:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
725 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 2 W OSSIAN 43.15N 91.80W
07/01/2006 WINNESHIEK IA LAW ENFORCEMENT
CATTLE SHED DESTOYED BY THUNDERSTORM WINDS.
&&
04Local storm report, Jul 1, 7:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
732 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL VIROQUA 43.56N 90.89W
07/01/2006 E1.50 INCH VERNON WI AMATEUR RADIO
&&
04Local storm report, Jul 1, 7:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
742 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG CLERMONT 43.00N 91.65W
07/01/2006 FAYETTE IA LAW ENFORCEMENT
TREES KNOCKED POWERLINES DOWN AND POWER WAS OUT IN THE
TOWN
&&
ELSENThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:00 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 60 min |
| Jul 1, 7:07 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 38 min |
| Jul 1, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 30 min |
| Jul 1, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 45 min |
| Jul 1, 7:23 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 52 min |
| Jul 1, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.